# SDR AALA2018110659053

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 62,442 hours, 27,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 DOOR AFT CABIN DISAGREES WITH ECAM DOOR STATUS.  REMOVED DEBRIS FROM UNDER THE GIRT BAR, CHECKED OK.
